MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PERSONA FEMORAL POSTERIOR AUGMENT CEMENTED; PROSTHESIS KNEE

ZIMMER BIOMET, INC. PERSONA FEMORAL POSTERIOR AUGMENT CEMENTED; PROSTHESIS KNEE
Catalog Number 42556807005
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fever (1858); Unspecified Infection (1930); Pain (1994); Joint effusion (4849)
Date of Event 12/23/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported patient is experiencing fever/body aches, pain, localized joint warmth and swelling twelve days post implantation.On ct imaging a joint effusion with gas collection was demonstrated which was consistent with the presentation of and raised concern for an infected knee arthroplasty.Patient was transferred to his surgical facility for further assessment.No additional details or outcomes have been provided at this time.Attempts to obtain additional information have been made; however, no more is available.
 
Additional Manufacturer Narrative
(b)(4).D10 - medical product: 42504607011, lot 66855842 persona revision femur cemented sz 11.42556807005, lot 66395699 persona revision femoral posterior augment cemented, sz 11, 5mm.42560007514, lot 66919946 persona revision stem extension tapered cemented, 14mm +75mm.42556607010, lot 64651272 persona revision femoral distal augment sz 11, 10mm.42545001013, lot 64700938 persona revision tm femoral central cone sz large.42511401012, lot 64254883 persona art surface, 12mm.42512601012, lot 65497107 persona vivacit-e art surface, 12mm.42532008301, lot 65204461 persona cemented tibia, sz.110034355 lot av06de0104 refobacin bone cement r 1x40 (x2).H6: mechanical (g04) - femur.H3: customer has indicated that the product will not be returned because it remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
Upon receipt of additional information, it was determined that the initial report was submitted in error and should be voided as this event is not reportable.
 
Event or Problem Description

Brand Name
PERSONA FEMORAL POSTERIOR AUGMENT CEMENTED
Common Device Name
PROSTHESIS KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21909439
Report Number0001822565-2025-01154
Device Sequence Number8729054
Product Code JWH
UDI-Device Identifier00889024556942
UDI-Public(01)00889024556942(17)340427(10)66615698
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K191625
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number42556807005
Device Lot Number66615698
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2025
Supplement Date Received by Manufacturer05/07/2025
Initial Report FDA Received Date04/25/2025
Supplement Report FDA Received Date05/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Other;
Patient Age52 YR
Patient SexMale
Patient Weight147 KG